# SDR DALA2019112505470

- Difficulty date: November 25, 2019
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 WHILE INSPECTING PER JIC 5311-2036 (ALI 53-11-53) A CRACK INDICATION FOUN IN HOLE #6 OF FR16 RHS PER NTM 53-11-53-250-801. CORRECTIVE ACTION: FRAME 16 R/H WAS REPLACED AND IS DOCUMENTED ON DELTA WORKCARD 17/220 AND ER/A 583103-14AD REV A. (1375408)
